# SDR SIMA200309019

- Difficulty date: March 14, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522460013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL TWO FINDING FOUND DURING AN IMBV INSPECTION CENTER BEAM GUSSET CORRODED IN GALLEY. INSTALLED NEW GALLEY CENTER BEAM GUSSET IAW EMB 135 51-20-03, 51-20-01, 51-40-02, 51-40-04 AND 51-40-06.  (M)
